Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mirena and Acne?

Posted by on Mar. 28, 2011 at 11:51 PM
  • 11 Replies

Hey everyone, I had Mirena placed back in May of last year.  The first few months I had bad breakouts.  The cleared up for about 4 months, and then in Dec. my face exploded again.  I have read a lot about Mirena causing acne b/c of the hormones...I have tried all kinds of medications and creams, cleansers, washes, scrubs, etc.  I truly am starting to think it's the Mirena so I'm having it out on Friday.  If you have experienced acne w/Mirena, and got it taken out, did your skin go back to normal after?  If so, how soon after? 

Photobucket

by on Mar. 28, 2011 at 11:51 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
SammiBaby
by on Mar. 28, 2011 at 11:57 PM

I have the Mirena...and I have a little bit of acne but I only get it when it's around what would normally be that time of the month. Unless the acne was extremely terrible, I would hate to get it out and it not be that.

MaMa2Azriel
by on Mar. 29, 2011 at 12:07 AM

BUMP!

azpreemiemom
by on Mar. 29, 2011 at 12:18 AM

I had the Mirena and did not have an Acne problem with it, but I have heard of it.

Marah2008
by on Mar. 29, 2011 at 12:21 AM
I had horrible acne with it, my face and back cleared up within a month or two. Took awhile for the hormones to get out!
Posted on CafeMom Mobile
NearSeattleMom
by Ruby Member on Mar. 29, 2011 at 3:03 AM

BUMP!

Earth_Mama90
by Platinum Member on Mar. 29, 2011 at 3:07 AM
IDk ive had it my skin keeps getting beyter but then again I havent had acne just random breakouts
Posted on CafeMom Mobile
SecretKeeper574
by on Mar. 29, 2011 at 3:07 AM

Dont say that!

i love the mirena. I've had it about a month..... but my face that normally doesnt break out... has been getting a few pimples here in there. Im a vain bitch. I cant be having that. lol

MaMa2Azriel
by on Mar. 30, 2011 at 7:39 PM

Mine started out bad the first two months I had the implant and then it cleared completely up. I would only have a few bumps around my period time as well.  But since December it has exploded and not stopped.  So it's coming out! 

Quoting SammiBaby:

I have the Mirena...and I have a little bit of acne but I only get it when it's around what would normally be that time of the month. Unless the acne was extremely terrible, I would hate to get it out and it not be that.


Photobucket

MaMa2Azriel
by on Mar. 30, 2011 at 7:40 PM

Thanks!  I can go another month.  Did it get progressively better once you took the device out?  

Quoting Marah2008:

I had horrible acne with it, my face and back cleared up within a month or two. Took awhile for the hormones to get out!


"Men set no value on cheap merchandise, a truth all women know if they are wise." - Geoffrey Chaucer
MaMa2Azriel
by on Mar. 30, 2011 at 7:41 PM

Agreed.  I am getting almost depressed about it.  I used to just cleanse, moisturize and sometimes use light powder b/c I get shiny, but I never used heavy concealer and now I have to daily.  I HATE IT. 

Quoting SecretKeeper574:

Dont say that!

i love the mirena. I've had it about a month..... but my face that normally doesnt break out... has been getting a few pimples here in there. Im a vain bitch. I cant be having that. lol


"Men set no value on cheap merchandise, a truth all women know if they are wise." - Geoffrey Chaucer
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)